# SDR DALA2018093005880

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 IN OPEN HOLE INBOARD UPPER POSITION DOOR STOP FITTING NR 7 LEFT HAND SIDE AT FORWARD GALLEY AREA. REPLACED INTERCOSTAL FITTING IAW SRM 51-42-11 AND 51-72-11 AND DWG D53112319.
